# SDR SWIA202264644

- Difficulty date: January 14, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STGR 21L BETWEEN FS.310.00 TO FS.333.00.   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED INTERCOSTAL DAMAGED OUT LIMITS SINCE CORROSION DAMAGE WAS FOUND TO BE ON MORE THAN ONE ELEMENT AND OVERLAPS, MAKING INTERCOSTAL OUT OF LIMITS IAW CRJ700 SRM 53-21-23-101-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01 AND DWG:SH670-31810 REV AE. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
